MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SITE RITE 8 ULTRASOUND SYSTEM 20MM CUE LINEAR PROBE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

C.R. BARD, INC. (BASD) -3006260740 SITE RITE 8 ULTRASOUND SYSTEM 20MM CUE LINEAR PROBE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number N/A
Medical Device Problem Codes Poor Quality Image (1408); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.
 
Event or Problem Description
It was reported the unit displaying lots of rain at the bottom of the screen.
 
Event or Problem Description
It was reported the unit displaying lots of rain at the bottom of the screen.
 
Additional Manufacturer Narrative
Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to service facility for evaluation.During evaluation, the reported issue of there is rain at the bottom of the screen was unconfirmed.The unit is giving a bright and clear image.There is no root cause as the issue could not be reproduced.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported the unit displaying lots of rain at the bottom of the screen.

Brand Name
SITE RITE 8 ULTRASOUND SYSTEM 20MM CUE LINEAR PROBE
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17873242
Report Number3006260740-2023-04493
Device Sequence Number17569054
Product Code IYO
UDI-Device Identifier00801741138324
UDI-Public(01)00801741138324
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K182281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9770602
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Supplement Date Received by Manufacturer03/04/2024
03/15/2024
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date03/15/2024
03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown